Numéro
J. Phys. France
Volume 46, Numéro 1, janvier 1985
Page(s) 17 - 26
DOI https://doi.org/10.1051/jphys:0198500460101700
J. Phys. France 46, 17-26 (1985)
DOI: 10.1051/jphys:0198500460101700

Directed self-avoiding walks on a randomly dilute lattice

J.P. Nadal et J. Vannimenus

Groupe de Physique des Solides de l'Ecole Normale Supérieure, 24, rue Lhomond, 75231 Paris, France


Abstract
We consider a model of Directed Self-Avoiding Walks (DSAW) on a dilute lattice, using various approaches (Cayley Tree, weak-disorder expansion, Monte-Carlo generation of walks up to 2 000 steps). This simple model appears to contain the essential features of the controversial problem of self-avoiding walks in a random medium. It is shown in particular that with any amount of disorder the mean value for the number of DSAW is different from its most probable value.


Résumé
Nous étudions un modèle de Marches sans retour Dirigées sur un réseau dilué, par différentes approches (arbre de Cayley, développement de faible désordre, calcul Monte-Carlo avec construction de marches jusqu'à 2 000 pas). Ce modèle simple a l'avantage de présenter les traits essentiels du problème controversé des marches sans retour en milieu aléatoire. On montre en particulier que quelle que soit la valeur du désordre, valeur moyenne et valeur plus probable du nombre de marches sont différentes.

PACS
0540F - Random walks and Levy flights.

Key words
lattice theory and statistics -- Monte Carlo methods -- random processes